Active Ingredients (in Each Tablet) - Purpose. Loratadine 10 mg - Antihistamine. Pseudoephedrine Sulfate 240 mg - Nasal Decongestant. Inactive Ingredients: Carnauba Wax, Dibasic Calcium Phosphate Dihydrate, Ethylcellulose, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Silicon Dioxide, Sucrose, Titanium Dioxide, White Wax.
Directions: Do not divide, crush, chew or dissolve the tablet. Adults and children 12 years and over: 1 tablet daily with a full glass of water; not more than 1 tablet in 24 hours. Children under 12 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor. Other information: Each tablet contains: calcium 25 mg. Safety sealed: do not use if the individual blister unit imprinted with Claritin-Dï¿½ 24 hour is open or torn. Store between 20 degrees C to 25 degrees C (68 degrees F to 77 degrees F). Protect from light and store in a dry place.
Always refer to the actual package for the most accurate information